MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS; LAPAROSCOPIC PUMP SYSTEM

DAVOL INC., SUB. C.R. BARD, INC. -1213643 DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS; LAPAROSCOPIC PUMP SYSTEM
Catalog Number 0043950
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the water leaked from the tube of probe between the endo-flo and the handle, prior to use on the patient.The subject device was returned for evaluation.Visual inspection showed that the device was in good condition with no damage found.During sample evaluation, it was noted that no fluid leak was identified from the trumpet valve body, tubing or luer lock connection.Evaluation of the sample could not reproduce the reported event.The trumpet valve & probe tip was found to irrigate as intended with no fluid leaks identified.No manufacturing anomalies were found.Based on the sample evaluation and investigation performed this complaint is unconfirmed for the reported event.It is unclear why the user may have experienced a water leak.The use of this device requires proper set up.Per the instructions-for-use, ¿follow instructions provided with the endo-flo irrigator or other irrigation system of choice for set-up and use with the probe.¿ a review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units release in december, 2019.Sample evaluated.
 
Event or Problem Description
As reported, while using the endo-flo irrigator with trumpet valve & probe tip device on (b)(6) 2020, water leaked from the tube of the probe, between the endo-flo and the handle, prior to use on the patient.There was no reported patient or user injury.The surgeon used another device to complete the procedure.

Brand Name
DAVOL ADVANTAGE ELECTROSURGICAL ATTACHMENTS
Common Device Name
LAPAROSCOPIC PUMP SYSTEM
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10613667
Report Number1213643-2020-20008
Device Sequence Number2554943
Product Code HET
UDI-Device Identifier00801741065231
UDI-Public(01)00801741065231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Catalogue Number0043950
Device Lot NumberJUDY0301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;